Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: help with effective combination of med/supplements

Posted by Lunette on March 1, 2012, at 14:41:40

In reply to Re: help with effective combination of med/supplements Lunette, posted by novelagent on March 1, 2012, at 10:06:41

wow great timing
just yesterday I started Selegiline micro dose 1.25 mg and will slowly increase to 2.5 over the next few weeks

I stopped Dex a few months ago shortly after my original post. I was only taking 5-10mg every few days anyway so I doubt there could have been an addiction. I did feel it calmed me down though but I was still not happy about taking it long term.

I have reduced my Wellbutrin yet again. Was at 300XL, then 200SR, and now 100SR. I hope that the Selegiline will work so that I can come off the WB. Wellbutrin still makes me sleepy.

I have stopped most other supplements for now except I still take: Lecithin, Vit D, B12, B-complex, Magnesium. I have just started to have horrible hot flashes so have added Vit E, Evening Primrose Oil, and a menopause formula.

It turns out that I may indeed have an immune disorder as the earlier poster suggested. I had tests done that show low white blood cell count. And I have the symptoms for CFS/ME.

I don't want to start too many new things until I see how I respond to the selegiline.

Gabapentin and Gaba do work to help me relax and sleep but unfortunately I have to cycle off a few days or it stops working :( It helps with sleep/anxiety/depression and is the only med that makes me feel good/happy and the only thing so far that helps with hot flashes too. I wish there was something else that worked as well for the nights I don't take it! Those nights are brutal with no sleep and hot and cold flashes all night long!

any suggestions gratefully received.

so far the selegiline just makes me more tired but it is too soon to tell how it will work...

The fatigue/lethargy gets to be really debilitating :(((

I heard taking PEA with Selegiline/Wellbutrin combo is dangerous and my heightened sensitivity means I react to such small amounts of anything so I have to be cautious.

fingers/toes crossed that things will start to improve... it is so difficult finding the right fix

kind thanks to everyone for your guidance


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:Lunette thread:1001066
URL: http://www.dr-bob.org/babble/neuro/20110604/msgs/1012126.html